一覧に戻る

タイトル
  • Holder Estimates for the ∂^^ー-Problem in some Convex Domains with Real Analytic Boundary
作成者
内容注記
  • Other Let Ω be a convex domain which is a generalized type of the real ellipsoid. Then there is a solution for the∂-ptoblem in Ω that satisfies the Hölder estimates.
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.44, p.1-6; 1991
出版者 長崎大学教育学部
日付
    Issued1991-02-28
言語
  • eng
資源識別のタイプ departmental bulletin paper
出版タイプ VoR
資源識別子 URI http://hdl.handle.net/10069/32326
関連
  • isIdenticalTo NAID 40002768835
収録誌情報
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 44, 1-6
ファイル
コンテンツ更新日時 2013-06-18